# SDR FDEA201203261099

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FR 77 TO FR 80 LT SIDE SEAT TRACK 2 LT HAS 2 EA AREAS OF   CORROSION INSIDE OF SCALLOPS.  AFTER REMOVAL OF LEVEL 1 CORROSION ON SCALLOPS ON SEAT TRACK IAW SRM 51-74-10, FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16. REMOVED, FABRICATED REPLACMENT SEAT TRACK SECTION AND REPAIR SPLICES, AND INSTALLED SEAT TRACK SECTION AND REPAIR SPLICES IAW SRM 53-10-16.
